August 26, 2011 at 3:00 am #89630
billdMemberAugust 26, 2011 at 3:00 amPost count: 913
So I wonder – what impact on ADHD if any? I have severe sleep issues – sleepy all the time, love weekend naps, go into REM/dream state within minutes (instead of the normal 90 minutes after sleep starts) can actually dream while bored and awake.
Went to a sleep clinic – spent the night – then the next day taking 5 naps at regular intervals to watch if I dreamed inside of 15 minutes, and if I felt rested at all. Nope.
They won’t tell me anything about the results until my next scheduled appointment/follow-up in NOVEMBER, but they DID call and said that right away they want to start me on 150mg nuvigil starting tomorrow. i’m to pick up samples and start taking it in the early am when I get up.
I told them of my ADHD and asked – but the tech who called didn’t know squat other than what she was told. I feel sort of in a panic now as I know a little, not enough and this is for sleep issues – and falling asleep during the day, and not getting DEEP sleep at night (no restful sleep no matter how long I sleep – in fact 8 hours or longer makes me feel sick)
I’ve got an appointment tomorrow to discuss meds for my ADHD – this was setup many weeks ago long before the sleep study and call about themeds for “daytime sleepiness”.
So – anyone here on nuvigil – if so, how much WHAT FOR and has it impacted your ADHD?
Help!REPORT ABUSEAugust 29, 2011 at 7:44 pm #104404
AnonymousInactiveAugust 29, 2011 at 7:44 pmPost count: 14413
Nuvigil and Provigil were up for FDA approval for treatment of ADD/ADHD. It works great and you will benefit greatly, don’t worry, it helps signigicantly with sleep issues & mixes with very well with ADHD meds! I’ve been on both for a long time and have been very pleased with the results.REPORT ABUSEAugust 30, 2011 at 9:23 pm #104405
billdMemberAugust 30, 2011 at 9:23 pmPost count: 913
How can it mix when it’s a POWERFUL stimulant (at least for me) and that’s what they wanted to prescribe for my ADHD – and now that I’m on this, they won’t prescribe anything for my ADHD.
Actually, I’m hating the side effects. Constant headache, can’t get to sleep at night, wake up a lot. (and no more able to concentrate than I ever was, doing a lot of nothing much at all)
I know – it’s only been 4 days, but in a class today, I started to fall asleep again……… but can’t remember if I took it this AM or not! HA – memory still stinks, too.
Well, I hope you are right, honestly do. MAybe we need to chat more! I’d love to learn more.
All I know is that when the lady found out I was put on this for hte sleep issues, she refused to put me on anything for ADHD stating 150 PLUS another stimulant would blow me away.REPORT ABUSEAugust 31, 2011 at 12:14 pm #104406
billdMemberAugust 31, 2011 at 12:14 pmPost count: 913
OK, so I started taking this stuff Saturday morning, 150 mg pill one time a day in the early AM (breakfast time for example)
Headaches every day. Yesterday I was falling asleep in a class. It was as if I had not taken it, but I had. I mean I found myself staring at the screen and still seeing dream images with my eyes open, and yawning all day and ready for a snooze.
Today I’m REALLY REALLY tired, and could drop into sleep any time. Funny, Sat, Sun and Mon I was wide awake all day, got quite a bit done, never once felt like napping.
Today it’s as if the only impact it has is to give me a buzz, make me light headed, but otherwise I’m tired, and not alert or awake.
For the ADHD – I COULD BE WRONG, but so far, I don’t see or feel any impact. I’m still forgetful, disorganized, waste a whole day of time (well, you see where I am now, eh?), flit from thing to thing, etc.
From meds all I get is the side effects, a buzz like i’m taking too many cold meds, and a headache.
I’m so “depressed” (more upset, angry than anything, not real clinical depression) and BORED all the time, and sick of this.REPORT ABUSEFebruary 15, 2012 at 5:19 pm #104407
AnonymousInactiveFebruary 15, 2012 at 5:19 pmPost count: 14413
Hey billd, I’m a PA-C and was curious if you’ve received help for this issue. I’m curious because not only am I a Physician Assistant, I also have sleep apnea, and ADD, and have recently started NuVigil. I’m finding that I have more energy, but I still lack the focus I was hoping to achieve. I have been diagnosed just recently with ADD, and because I am on NuVigil, my doc wants to see how I respond as I have just started taking this med. Let me know if you can where you’re at…REPORT ABUSE
Told to take Nuvigil for my sleep issuesbilld2011-08-26T03:00:24+00:00